# SDR SWIA202156566

- Difficulty date: February 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMER DOOR FRAME SILL - AFT SPIGOT RETAINER - AFT OTBD RETAINING HDWR CORRODED   (C-CHECK) RO 3/2/2021   INSTALLED NEW HARDWARE. REF CRJ 700 AMM 20-21-00-910-801 (CONFIG A01)  / TOOL: 8612 CAL DUE:31OCT21
